Thank you for your question and welcome to ADHDCentral.com.
Because each child reacts to medication, including antihistamines, differently, it is impossible to say how one child will react. There are, however, some considerations to keep in mind:
Stimulant medications may counteract the sedative effect of antihistamines.
If the antihistamine also has a decongestant, it may increase blood pressure which can also happen with stimulant medications. This may need to be monitored.
It is important for you to discuss with your doctor and pharmacist about all medications your child is on so any possible interactions can be avoided.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.